# SDR 2021FA0000022

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: General aviation
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 4,202 hours, 3,331 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Part number: 50523373401
- Part serial: NONSERIALIZED
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AFT BAGGAGE COMPRESSOR DRIVE MODULE POSITIVE POWER CABLE ELECTRICALLY DAMAGED AND RUBBED ON BELOW RIB.  CORRECTIVE ACTION: AFTER AEROSPACE QUALITY RESEARCH AND DEVELOPMENT ENGINEERING STRUCTURAL ANALYSIS.  PERFORMED MAJOR REPAIR TO A SECONDARY STRUCTURE, PER AEROSPACE QUALITY RESEARCH AND DEVELOPMENT ENGINEERING REPAIR ORDER  ERO-104456 REV IR DATED 01/15/2021 (LOWER FRAME 43 AT STRINGER 11L DAMAGED) AND STRUCTURAL ANALYSIS REPORT SA-104456 REV.IR DATED 01/15/2021, LISTED ON THE FAA 8110-3 DATED 01/15/2021.  PART REPLACED: CABLE W312 P/N: 505-23373-401 NON-SERIALIZE NUMBER, WEIGHT AND BALANCE AMENDMENT OF THE AIRCRAFT WAS NOT REQUIRED.
THE ABOVE WORK IS CERTIFIED AIRWORTHY AND A DETAILED RECORD IS ON FILE UNDER EMBRAER EXECUTIVE JET SERVICES INC, CRS# 1MB3176B, WORK ORDER # K309, FAA FORM 337 WAS SUBMITTED.
